Filament bifurcations in a one-dimensional model of reacting excitable fluid flow

Hernandez-Garcia, Emilio, Lopez, Cristóbal and Neufeld, Zoltán (2003) Filament bifurcations in a one-dimensional model of reacting excitable fluid flow. Physica A, 327 1-2: 59-64. doi:10.1016/S0378-4371(03)00451-5


Author Hernandez-Garcia, Emilio
Lopez, Cristóbal
Neufeld, Zoltán
Title Filament bifurcations in a one-dimensional model of reacting excitable fluid flow
Journal name Physica A   Check publisher's open access policy
ISSN 0378-4371
1873-2119
Publication date 2003-01-01
Sub-type Article (original research)
DOI 10.1016/S0378-4371(03)00451-5
Volume 327
Issue 1-2
Start page 59
End page 64
Total pages 6
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Language eng
Abstract Recently, it has been shown that properties of excitable media stirred by two-dimensional chaotic flows can be properly studied in a one-dimensional framework describing the transverse profile of the filament-like structures observed in the system. Here, we perform a bifurcation analysis of this one-dimensional approximation. Different branches of stable solutions and a Hopf bifurcation leading to an oscillating filament are described.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 28 Jun 2012, 22:50:38 EST by Zoltan Neufeld on behalf of Mathematics